Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.

Exponential sums related to polynomials over the $GF(p)$
Stephan R. Cavior.
Proc. Amer. Math. Soc. 15 (1964), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158872
Sums of distinct divisors and sums of distinct units
Bernard Jacobson.
Proc. Amer. Math. Soc. 15 (1964), 179-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160746
On completely decomposable groups
John S. P. Wang.
Proc. Amer. Math. Soc. 15 (1964), 184-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159878
Isometric isomorphisms of measure algebras
B. E. Johnson.
Proc. Amer. Math. Soc. 15 (1964), 186-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160846
Contraction of Walsh Fourier series
Chinami Watari.
Proc. Amer. Math. Soc. 15 (1964), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159181
Note on the occurrence of direct factors in groups
T. J. Head.
Proc. Amer. Math. Soc. 15 (1964), 193-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160810
On quadruples of consecutive $k$th power residues
R. L. Graham.
Proc. Amer. Math. Soc. 15 (1964), 196-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158855
On decompositions of partially ordered sets
E. S. Wolk.
Proc. Amer. Math. Soc. 15 (1964), 197-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159765
The reciprocals of integral powers of primes and normal numbers
R. G. Stoneham.
Proc. Amer. Math. Soc. 15 (1964), 200-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160748
A note on groups of prime power exponent satisfying an Engel congruence
Gerald Losey.
Proc. Amer. Math. Soc. 15 (1964), 209-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158932
A generalization of the Cartan-Brauer-Hua theorem
Charles J. Stuth.
Proc. Amer. Math. Soc. 15 (1964), 211-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158899
On the extension of operators with range in a $C(K)$ space
Joram Lindenstrauss.
Proc. Amer. Math. Soc. 15 (1964), 218-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167822
On the structure of the Green’s operator
Robert Carroll.
Proc. Amer. Math. Soc. 15 (1964), 225-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185289
Pathological topologies and random walks on abelian groups
R. M. Dudley.
Proc. Amer. Math. Soc. 15 (1964), 231-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162280
On the adjoint of a closed transformation
A. Brown.
Proc. Amer. Math. Soc. 15 (1964), 239-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159224
On bounded functions with almost-periodic differences
F. W. Carroll.
Proc. Amer. Math. Soc. 15 (1964), 241-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161933
Restrictions for Fourier-Stieltjes transforms
James Wells.
Proc. Amer. Math. Soc. 15 (1964), 243-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164200
$B(S,Σ)$ algebras
K. G. Johnson.
Proc. Amer. Math. Soc. 15 (1964), 247-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159235
Gödel numberings versus Friedberg numberings
Marian Boykan Pour-El.
Proc. Amer. Math. Soc. 15 (1964), 252-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174479
The closed convex hull of certain extreme points
Dwight B. Goodner.
Proc. Amer. Math. Soc. 15 (1964), 256-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163152
On algebraic closure in function algebras
Don Deckard and Carl Pearcy.
Proc. Amer. Math. Soc. 15 (1964), 259-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161171
The $J$ functor and the nonstable homotopy groups of the unitary groups
Melvin Rothenberg.
Proc. Amer. Math. Soc. 15 (1964), 264-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160215
Curvature in nilpotent Lie groups
Joseph A. Wolf.
Proc. Amer. Math. Soc. 15 (1964), 271-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162206
On the Betti numbers of real varieties
J. Milnor.
Proc. Amer. Math. Soc. 15 (1964), 275-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161339
A totally nonaposyndetic, compact, Hausdorff space with no cut point
Edward E. Grace.
Proc. Amer. Math. Soc. 15 (1964), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163292
An isoperimetric inequality
F. J. Almgren.
Proc. Amer. Math. Soc. 15 (1964), 284-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159925
Similarity transformations of hypersurfaces
Yuen-fat Wong.
Proc. Amer. Math. Soc. 15 (1964), 286-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161279
On contractive mappings in uniform spaces
W. J. Kammerer and R. H. Kasriel.
Proc. Amer. Math. Soc. 15 (1964), 288-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159307
On a theorem of Sabidussi
Chong-yun Chao.
Proc. Amer. Math. Soc. 15 (1964), 291-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159321
On fixed points of commuting functions
Haskell Cohen.
Proc. Amer. Math. Soc. 15 (1964), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184219
Obstructions to extending diffeomorphisms
James Munkres.
Proc. Amer. Math. Soc. 15 (1964), 297-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161344
A note on $H$-spaces and Postnikov systems of spheres
Donald W. Kahn.
Proc. Amer. Math. Soc. 15 (1964), 300-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160214
A note on Saalfrank’s generalizatio of absolute retract
C. E. Robinson.
Proc. Amer. Math. Soc. 15 (1964), 308-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159308
A covering theorem for convex mappings
Thomas H. MacGregor.
Proc. Amer. Math. Soc. 15 (1964), 310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158984
A class of univalent functions
Thomas H. MacGregor.
Proc. Amer. Math. Soc. 15 (1964), 311-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158985
The coefficients of the reciprocal of a Bessel function
L. Carlitz.
Proc. Amer. Math. Soc. 15 (1964), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159967
An arithmetic property of Riemann sums
Walter Rudin.
Proc. Amer. Math. Soc. 15 (1964), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159918
A problem on bounded analytic functions
P. B. Kennedy.
Proc. Amer. Math. Soc. 15 (1964), 325-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161978
On global representations of the solutions of linear differential equations as a product of exponentials
J. Wei and E. Norman.
Proc. Amer. Math. Soc. 15 (1964), 327-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160009